I had Kenalog injections into scars on my face due to surgery for skin cancer.I broke out in a severe rash over my entire body. Has anyone had this experience.?
I am sorry no one has answered your question. It's possible no one has had this injection or just don't know like me! I am referring you to a link you can read, telling you more info on the subject. Anyone can have an allergic reaction to any med, but there are specifics for each med before it is used that your doctor should know, so please read the info I am giving you, & let your doctor know about this reaction...
Hi Mickey, several years ago I had a very different but injurious reaction to kenalog. I was injected in my arm for "allergies" and within a few weeks the muscles in my upper arm at the injection site completely deteriorated, caved in. I found out that kenalog was never to be injected except in the butt because of this reaction with muscles and was awarded a substantial amount of money from Risk management at the HMO that gave it to me. I don't know if this info helps you, I hope it sheds some light on your problem. Read up on the drug and check it out for yourself and see a doc soon for that rash, it could be serious, why take a chance? mindy
I had Kenalog injections into my hand and wrist following a severe break of my wrist radius, ulna and carpals. Within 30 minutes of the injections, that also included Marcaine and Ladocaine, I had a severe rash covering my entire body from neck to feet. It itched severely and seemed to move up my body. This was followed by a problem swallowing and later problems breathing. The emergency room injected me with 50 mg of Benadryl and 6 mg of Epinephrine. I now carry an EpiPen with me to all doctors appointments. Still don't know if it was Kenalog or maybe additives, binders or preservatives with the injections. I would really like to know.
Hi, I just came across this site looking for answers to my body breakouts. I had kenalog shots for neck pain that my doctor recommended and as soon as the kenalog steroid kicked in I started to break out all over my body. When I think it's going away it breakouts in an entire new area. Now my thighs are getting the breakouts. Has anyone experienced this?
I just got a Kenalog injection about 1 1/2 weeks ago. The day after the injection I had tingling sensations on my left breast, under my left arm and the right side of my stomach. Within a few more hours there was redness and tenderness in the same areas, but tingling subsided. The following morning I had 3 dots on my breast and it got progressively worse (about 10 spots) over the next couple of days and included pain around the nipple. I called the doctor's office who said that I shouldn't have any allergic reaction to the drug because it is FOR allergies. That made zero sense to me since people have allergic reactions to all kinds of things. Anyway, there is still minor pain and the bumps have now turned to scarring/discolorated skin. On a good note, the Kenalog has really helped with the allergies. I was taking 90mg of Sudafed ever 3 1/2 hours and I've only had to take about 4 doses in 11 days!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jun 2010 • 2 answers
Posted 30 Jun 2014 • 1 answer
Posted 4 Mar 2015 • 2 answers
Posted 14 Dec 2015 • 0 answers
Posted 9 Sep 2016 • 0 answers